# SDR CALA2025032603191

- Difficulty date: March 20, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 74,424 hours, 27,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Part serial: 181832
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHT BATTERY PACK M1672 FAIL FUNCTIO NAL TEST (REF AAR NR 1000032889). REMOVED AND REPLACED BATTERY PACK AT POSITION M1672 AIW B737 AMM 33-51-06-960-805. INSTALLATION TEST OK. FAILED FUNCTIONAL CHECK DURING RELIABILITY CHECK IN RFD REMOVED AND REPLACED BATTERY PACK AT POSITION M1672 AIW B737 AMM 33-51-06-960-805. INSTALLATION TEST OK.
